# SDR SWAA2023052431283

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL; BS 294.3+8; LBL 60; WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1-A00051 ALLOWABLE DAMAGE (PERMANENT (NON-DENT DAMAGE TYPES));[02] REMOVED CORROSION ON FWD ENTRY DOOR MOP SILL IAW SRM 51-10-02-0G-0 L=3.680'' X W=1.740'' X D=0.020'' ORIGINAL THICKNESS=0.090''. EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C(2) FIG.108 DETAIL D. TOOL USED CALIPER ID: ATS2500 CAL DUE DATE:04/2024; MICROMETER ATS2826 CAL DUE DATE:01/2024.;[03] PART REPLACEMENT IS DOCUMENTED ON CUSTOMER CARD# TTG8Q00KN9BV.;[04] VERIFIED CORRECTIVE ACTION 1; 2 AND 3
